MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723NAB
Medical Device Problem Codes Premature Discharge of Battery (1057); Device Difficult to Program or Calibrate (1496); Moisture or Humidity Problem (2986)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had unexpected restart and a cold reset was performed and the buttons were not working.Customer¿s blood glucose level was 104 mg/dl at the time of incident.Customer reported that she was not able to clear the alarm.Customer also reported that the insulin pump was exposed to water.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will be returned for analysis.
 
Additional Manufacturer Narrative
Insulin pump received with blank display and constant tone due to moisture damage on the electronics assembly.Unable to perform all functional testing including the operating currents, a21 error test, rewind, basic occlusion, occlusion, prime and excessive no delivery test or verify a21 alarm and button keypad anomaly due to blank display.Insulin pump received with moisture damage motor, vibrator and battery tube assembly.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8820685
Report Number2032227-2019-35011
Device Sequence Number3205934
Product Code OYC
UDI-Device Identifier00613994743893
UDI-Public(01)00613994743893
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723NAB
Device Catalogue NumberMMT-723NAB
Device Lot NumberA3723NABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2019
Initial Date Received by Manufacturer 07/13/2019
Supplement Date Received by Manufacturer08/13/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight84